# SDR AU980220

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Failed
- Location: Rt Eng Red Grbox
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE REDUCTION GEARBOX PLANETARY GEAR FAILURE.  METAL CONTAMINATION OF GEARBOX.  GEARBOX DECOUPLED FROM POWER TURBINE.  SECOND STAGE TURBINE SHED ALL BLADES CAUSING INTERNAL DAMAGE.
